Maryland, 2014Flash Flooding in Maryland, June 10, 2014
June 10, 2014 · NWS LWX · 12 events in 2 counties and zones
A frontal boundary was located across the region. Warm and humid conditions returned to the Mid Atlantic slow moving showers and thunderstorms produced heavy rainfall in localized areas.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 12
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A frontal boundary was located across the region. Warm and humid conditions returned to the Mid Atlantic slow moving showers and thunderstorms produced heavy rainfall in localized areas.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Jun 10, 2:36 AM EST, 1 hour 34 minutes earlier.
Area forecast discussion, Jun 10, 2:36 AM EST, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
336 AM EDT TUE JUN 10 2014
.SYNOPSIS...
A WEAK BOUNDARY WILL DISSIPATE OVER THE AREA TODAY. AN UPPER-LEVEL
TROUGH WILL APPROACH THE AREA WEDNESDAY BEFORE BUILDING OVERHEAD
THURSDAY AND FRIDAY. A COLD FRONT WILL PASS THROUGH THE AREA
FRIDAY NIGHT INTO SATURDAY AND HIGH PRESSURE WILL RETURN FOR LATER
SATURDAY AND SUNDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
THE COLD FRONT THAT STALLED OVER THE AREA REMAINS OVER THE AREA
EARLY THIS MORNING. THE BOUNDARY IS DIFFICULT TO LOCATE DUE TO A
WEAK TEMPERATURE GRADIENT...BUT IT APPEARS TO BE STRETCHED FROM
NORTHEAST TO SOUTHWEST NEAR THE CATOCTIN AND BLUE RIDGE MOUNTAINS.
A SCT-BKN DECK OF HIGH AND MID-LEVEL CLOUDS WILL CONTINUE TO PASS
THROUGH IN THE SOUTHWEST FLOW ALOFT. HOWEVER...THERE SHOULD BE
ENOUGH BREAKS TO COMBINE WITH LIGHT WINDS AND HIGH AMOUNTS OF
MOISTURE TO CAUSE AREAS OF LOW CLOUDS AND FOG. FOG MAY BE LOCALLY
DENSE EARLY THIS MORNING...ESPECIALLY IN SHELTERED VALLEYS AND
RURAL AREAS AS WELL AS AREAS THAT RECEIVED RAINFALL MONDAY
EVENING. DO NOT FEEL THAT FOG WILL BE WIDESPREAD ENOUGH TO WARRANT
A DENSE FOG ADVISORY AT THIS TIME. AN ISOLATED SHOWER OR
THUNDERSTORM CANNOT BE RULED OUT DUE TO THE HUMID CONDITIONS AND
THE BOUNDARY NEARBY...ESPECIALLY NEAR AND EAST OF THE BLUE RIDGE
MOUNTAINS.
THE BOUNDARY WILL DISSIPATE OVER THE REGION TODAY...ALLOWING FOR
MORE WARM AND HUMID CONDITIONS ACROSS THE ENTIRE AREA. THE WARM
AND HUMID CONDITIONS WILL LEAD TO AN UNSTABLE
ATMOSPHERE...ALLOWING FOR SCATTERED SHOWERS AND THUNDERSTORMS TO
DEVELOP. NAM/GFS BUFKIT ARE INDICATING AROUND 1000-1500 J/KG OF
MLCAPE DEVELOPING THIS AFTERNOON...WHICH SEEMS TO BE IN LINE WITH
THE LATEST SREF FORECAST AS WELL. MODERATE INSTABILITY ALONE WILL
CAUSE POSE A THREAT FOR SEVERE THUNDERSTORMS...WITH LOCALLY
DAMAGING WIND GUSTS AND LARGE HAIL BEING THE PRIMARY THREATS.
HOWEVER...CURRENT FEELING IS THAT THE COVERAGE OF SEVERE
THUNDERSTORMS WILL BE LIMITED DUE TO WEAK SHEAR PROFILES.
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS
EVENING...BUT THE COVERAGE OF CONVECTION SHOULD DECREASE OVERNIGHT
DUE TO THE LOSS OF DAYTIME HEATING. PATCHY LOW CLOUDS AND FOG ARE
POSSIBLE LATE TONIGHT AND IT WILL REMAIN WARM AND HUMID.
&&
.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
AN UPPER-LEVEL TROUGH WILL TRACK THROUGH THE MIDWEST WEDNESDAY
THROUGH WEDNESDAY NIGHT. SURFACE HIGH PRESSURE WILL STRENGTHEN A
BIT OFF THE NEW ENGLAND COAST DUE TO UPPER-LEVEL RIDGING AHEAD OF
THE TROUGH. THIS WILL DRIVE A BACKDOOR BOUNDARY TOWARD NORTHERN
AND EASTERN MARYLAND. AS OF NOW...IT APPEARS THAT THE MARINE AIR
WILL BE MOSTLY OFF TO OUR NORTH AND EAST...WHICH WOULD CONTINUE TO
PUT OUR CWA IN A WARM AND HUMID AIRMASS.
THE WARM AND HUMID AIRMASS WILL COMBINE WITH FORCING FROM THE
BOUNDARY AND FALLING HEIGHTS AHEAD OF THE UPPER-LEVEL TROUGH TO
BRING MORE SHOWERS AND THUNDERSTORMS TO THE AREA...ESPECIALLY
DURING THE AFTERNOON AND EVENING. SHOWER AND THUNDERSTORM
COVERAGE MAY BE MORE WIDESPREAD THAN RECENT DAYS...ESPECIALLY
ACROSS THE CENTRAL AND WESTERN PORTIONS OF THE CWA CLOSER TO THE
FALLING HEIGHTS. MODERATE TO HIGH AMOUNTS OF INSTABILITY ARE
EXPECTED. NAM/GFS BUFKIT ARE INDICATING AROUND 1000-2000 J/KG OF
MLCAPE. SHEAR PROFILES WILL BE A BIT STRONGER...BUT STILL
MARGINAL. HOWEVER...THE INSTABILITY ALONE WILL POSE A THREAT FOR
SEVERE THUNDERSTORMS WITH DAMAGING WIND GUSTS AND LARGE HAIL BEING
THE PRIMARY THREATS. ONE THING TO NOTE IS THAT THE LOW-LEVEL
DIRECTIONAL SHEAR PROFILES DO SUPPORT THE THREAT FOR ISOLATED
TORNADOES. HOWEVER...THE MAGNITUDE OF THE PROFILES IS WEAK.
THEREFORE...WILL LIKELY KEEP DAMAGING WIND AND LARGE HAIL AS THE
PRIMARY SEVERE THREAT FOR NOW BUT THIS WILL HAVE TO BE MONITORED.
THE COVERAGE OF CONVECTION SHOULD DIMINISH OVERNIGHT
WEDNESDAY...BUT A FEW SHOWERS AND THUNDERSTORMS ARE STILL POSSIBLE
AS THE UPPER-LEVEL TROUGH CONTINUES TO BUILD CLOSER AND THE
BACKDOOR BOUNDARY REMAINS NEARBY. AREAS OF LOW CLOUDS AND FOG ARE
EXPECTED AS WELL ALONG WITH MORE WARM AND HUMID CONDITIONS.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
THE INTERACTION BETWEEN HIGH PRESSURE BUILDING OVER THE EASTERN
CANADIAN MARITIMES AND A LOW PRESSURE SYSTEM OVER THE NORTHERN GREAT
LAKES REGION WILL KEEP A WARM AND HUMID AIRMASS IN PLACE THURSDAY
AND THURSDAY NIGHT. THE THREAT FOR DRENCHING SHOWERS AND GUSTY
THUNDERSTORMS EXIST THROUGH THE PERIOD.
THE LOW PRESSURE SYSTEM'S ASSOCIATED COLD FRONT SHOULD WORK ITS WAY
SLOWLY EASTWARD ACROSS THE REGION FRIDAY AS THE LOW PIVOTS NORTHWARD
INTO EAST-CENTRAL CANADA. THE FRONT SHOULD SPARK OFF ADDITIONAL
SHOWERS AND THUNDERSTORMS ACROSS THE MID ATLANTIC BEFORE PUSHING TO
THE EAST COAST FRIDAY NIGHT.
HIGH PRESSURE WILL BUILD EASTWARD FROM THE MIDWEST TO THE EAST COAST
SATURDAY AND SATURDAY NIGHT. SLIGHTLY COOLER AND DRIER AIR WILL MOVE
INTO THE MID ATLANTIC.
AS THE HIGH MOVES OFFSHORE OF THE DELMARVA SUNDAY AND SUNDAY
NIGHT...WEAK PIECES OF ENERGY WILL SLIDE ALONG THE OHIO VALLEY
TOWARD THE APPALACHIAN MOUNTAINS. A SOUTHEAST TO SOUTHERLY WIND WILL
ALLOW FOR WARMTH AND HUMIDITY TO RE-ENTER THE PICTURE WITH A COUPLE
OF SHOWERS OR THUNDERSTORMS POSSIBLY DEVELOPING IN THE POTOMAC
HIGHLANDS AND PARTS OF THE CENTRAL SHENANDOAH VALLEY SUNDAY
AFTERNOON INTO SUNDAY NIGHT.
THERE COULD BE MORE COVERAGE TO SHOWER AND THUNDERSTORM ACTIVITY
MONDAY INTO MONDAY NIGHT AS STRONGER IMPULSES OF ENERGY MOVE INTO
THE MID ATLANTIC REGION FROM THE WEST AND A POTENTIAL LEESIDE TROUGH
OF LOW PRESSURE SETS UP EAST OF THE APPALACHIAN MOUNTAINS.
&&
.AVIATION /07Z TUESDAY THROUGH SATURDAY/...
AREAS OF LOW CLOUDS AND FOG ARE EXPECTED THIS MORNING. IFR
CONDITIONS ARE POSSIBLE FOR A BRIEF PERIOD EARLY THIS MORNING.
CONDITIONS WILL IMPROVE TO VFR LEVELS BY MID-MORNING. SCATTERED
SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
EVENING. A FEW THUNDERSTORMS WILL BE CAPABLE OF PRODUCING GUSTY
WINDS AND HAIL. AREAS OF LOW CLOUDS AND FOG ARE POSSIBLE LATE
TONIGHT.
A COLD FRONT WILL APPROACH NORTHEASTERN MARYLAND WEDNESDAY. WARM
AND HUMID CONDITIONS AHEAD OF THE FRONT WILL CAUSE THE THREAT FOR
MORE SHOWERS AND THUNDERSTORMS...ESPECIALLY WEDNESDAY AFTERNOON
AND EVENING. A FEW THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
GUSTY WINDS AND HAIL. AREAS OF LOW CLOUDS AND FOG ARE POSSIBLE
LATE WEDNESDAY NIGHT.
MVFR OR IFR CONDITIONS POSSIBLE THURSDAY THROUGH FRIDAY NIGHT WITH
THE CHANCE OF DRENCHING SHOWERS AND THUNDERSTORMS. WINDS EAST TO
SOUTHEAST AT 5 TO 10 KNOTS THURSDAY THEN LIGHT AND VARIABLE THURSDAY
NIGHT AND FRIDAY. WINDS BECOMING NORTHWEST AT 5 TO 10 KNOTS GUSTING
15 KNOTS FRIDAY NIGHT.
HIGH PRESSURE WILL BUILD OVER THE TERMINALS FOR THE WEEKEND.
&&
.MARINE...
A WEAK COLD FRONT WILL DISSIPATE WEST OF THE WATERS TODAY. THE
SOUTHERLY FLOW WILL WEAKEN AS A RESULT. ANY WIND GUSTS AROUND 20
KNOTS WILL DIMINISH EARLY THIS MORNING. A BACKDOOR COLD FRONT WILL
APPROACH THE WATERS WEDNESDAY INTO WEDNESDAY NIGHT.
WARM AND HUMID CONDITIONS WILL LEAD TO SCATTERED SHOWERS AND
THUNDERSTORMS...MAINLY THIS AFTERNOON AND EVENING. MORE SHOWERS
AND THUNDERSTORMS ARE POSSIBLE WEDNESDAY...ESPECIALLY DURING THE
AFTERNOON AND EVENING HOURS. GUSTY WINDS AND HAIL ARE POSSIBLE IN
ANY THUNDERSTORMS THAT DEVELOP.
WINDS SHOULD REMAIN BELOW SCA CRITERIA DURING THE MIDDLE AND
LATTER PORTIONS OF THIS WEEK. HOWEVER...THUNDERSTORMS MAY PRODUCE
GUSTY WINDS...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS
THURSDAY AND FRIDAY.
&&
.TIDES/COASTAL FLOODING...
THE SOUTHERLY FLOW HAS CAUSED POSITIVE TIDAL ANOMALIES...BUT THE
ANOMALIES ARE WEAKENING EARLY THIS MORNING AS THE FLOW WEAKENS.
MINOR FLOODING IS EXPECTED NEAR ANNAPOLIS EARLY THIS MORNING.
ELSEWHERE...WATER LEVELS WILL REMAIN BELOW MINOR FLOODING
THRESHOLDS. WATER LEVELS SHOULD REMAIN BELOW MINOR FLOODING
THRESHOLDS THIS AFTERNOON THROUGH TONIGHT DUE TO A WEAK FLOW.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...COASTAL FLOOD ADVISORY UNTIL 6 AM EDT EARLY THIS MORNING FOR
MDZ014.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT EARLY THIS MORNING FOR
ANZ531>534-537-539>543.
&&
SYNOPSIS...BJL
NEAR TERM...BJL
SHORT TERM...BJL/KLW
LONG TERM...KLW
AVIATION...BJL/KLW
MARINE...BJL/KLW
TIDES/COASTAL FLOODING...BJLHazardous weather outlook, Jun 10, 4:02 AM EST, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
502 AM EDT TUE JUN 10 2014
ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
111000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
502 AM EDT TUE JUN 10 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.
.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. A
FEW THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY DAMAGING
WIND GUSTS AND LARGE HAIL.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THUNDERSTORMS ARE LIKELY WEDNESDAY AFTERNOON AND EVENING. SOME
MAY BE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-111000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
502 AM EDT TUE JUN 10 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.
.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. A
FEW THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY DAMAGING
WIND GUSTS AND LARGE HAIL.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THUNDERSTORMS ARE LIKELY WEDNESDAY AFTERNOON AND EVENING. SOME
MAY BE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Flash Flood, Harford
- When
- June 10, 4:10 AM EST to 6:45 AM EST
- Where
- Harford County, 1.55 mi E of Glenville to 1.43 mi E of Glenville
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 39.604, -76.191
There was a vehicle was struck in high water at the intersection of 161 and Wilkinson Road.
Flash Flood, Prince George'S
- When
- June 10, 8:57 AM EST to 12:20 PM EST
- Where
- Prince George'S County, 0.45 mi SSW of Berwyn to 0.5 mi SSW of Berwyn
- Cause
- Heavy Rain
- Reported by
- Fire Department/Rescue
- Coordinates
- 38.974, -76.933
There was a water rescue performed on occupied vehicles stranded in high water near the 6800 Block of Dartmouth Avenue.
Flash Flood, Prince George'S
- When
- June 10, 8:58 AM EST to 12:20 PM EST
- Where
- Prince George'S County, 0.93 mi ESE of Branchville to 0.88 mi ESE of Branchville
- Cause
- Heavy Rain
- Reported by
- Fire Department/Rescue
- Coordinates
- 38.997, -76.913
A water rescue was performed on an occupied vehicle at the 8900 Block of 59th Avenue.
Flash Flood, Prince George'S
- When
- June 10, 9:02 AM EST to 12:20 PM EST
- Where
- Prince George'S County, 1 mi WSW of Berwyn Hgts to 1.11 mi WSW of Berwyn Hgts
- Cause
- Heavy Rain
- Reported by
- Fire Department/Rescue
- Coordinates
- 38.965, -76.938
There was a water rescue performed on an occupied vehicle stranded in high water at the intersection of Baltimore Avenue and East West Highway.
Flash Flood, Prince George'S
- When
- June 10, 9:09 AM EST to 9:51 AM EST
- Where
- Prince George'S County, 0.7 mi SSW of Berwyn Hgts to 0.72 mi SSW of Berwyn Hgts
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 38.961, -76.925
River levels rose to flood stage and crested at 9.08 feet at Riverdale.
Flash Flood, Prince George'S
- When
- June 10, 9:11 AM EST to 12:20 PM EST
- Where
- Prince George'S County, 0.38 mi SSE of Berwyn Hgts to 0.36 mi SSE of Berwyn Hgts
- Cause
- Heavy Rain
- Reported by
- Fire Department/Rescue
- Coordinates
- 38.965, -76.917
There was a water rescue performed on an occupied vehicle stranded in high water on Kenilworth Avenue at Rittenhouse Street.
Flash Flood, Prince George'S
- When
- June 10, 9:28 AM EST to 12:20 PM EST
- Where
- Prince George'S County, 0.62 mi SW of Berwyn Hgts to 0.7 mi SW of Berwyn Hgts
- Cause
- Heavy Rain
- Reported by
- Fire Department/Rescue
- Coordinates
- 38.964, -76.928
There was a water rescue performed on an occupied vehicle stranded in high water at the intersection of East West Highway and Taylor Road.
Flash Flood, Prince George'S
- When
- June 10, 9:32 AM EST to 12:20 PM EST
- Where
- Prince George'S County, 0.23 mi ENE of Berwyn to 0.15 mi ENE of Berwyn
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 38.982, -76.927
There were multiple vehicles stranded in high water under the railroad overpass on Paint Branch Parkway.
Flash Flood, Prince George'S
- When
- June 10, 9:42 AM EST to 12:20 PM EST
- Where
- Prince George'S County, 0.41 mi SW of Brentwood to 0.5 mi SW of Brentwood
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 38.947, -76.976
There was 3 to 4 feet of standing water was reported on the 1500 Block of Eastern Avenue Northeast.
Flash Flood, Prince George'S
- When
- June 10, 9:42 AM EST to 12:20 PM EST
- Where
- Prince George'S County, 0.99 mi E of Branchville to 0.85 mi ESE of Branchville
- Cause
- Heavy Rain
- Reported by
- Fire Department/Rescue
- Coordinates
- 38.998, -76.912
People were rescued from multiple homes flooded by high water in the 8900 block of 59th Avenue.
Flash Flood, Prince George'S
- When
- June 10, 9:48 AM EST to 12:20 PM EST
- Where
- Prince George'S County, 0.64 mi S of Berwyn Hgts to 0.63 mi N of East Pines
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 38.961, -76.919
There were multiple vehicles stranded in high water on East West Highway at Kenilworth Avenue.
Flash Flood, Prince George'S
- When
- June 10, 10:36 AM EST to 12:20 PM EST
- Where
- Prince George'S County, 1.89 mi E of Largo to 1.92 mi E of Largo
- Cause
- Heavy Rain
- Reported by
- Fire Department/Rescue
- Coordinates
- 38.902, -76.795
There was a water rescue being performed on multiple vehicles stranded in high water on Central Avenue at Watkins Park Drive.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Hail in Tennessee, June 10, 2014$395,000 · EF0 · 29 events
- Flash Flooding and Hail in West Virginia, June 10 to 13, 20141 injured · $286,000 · 1.25 in hail · 25 events
- Hail and Damaging Winds in North Carolina, June 10, 2014$340,000 · 1.5 in hail · 17 events
- Damaging Winds in Kentucky, June 10, 2014$2,000 · 56 kt wind · 89 events
- Damaging Winds in Kentucky, June 10, 2014$360,000 · 50 kt wind · 5 events
- Flood and Damaging Winds in Ohio, June 10, 20141 injured · $98,000 · 55 kt wind · 11 events
- Hail and Damaging Winds in Tennessee, June 10, 2014$76,000 · 1.75 in hail · 21 events
- Hail and Damaging Winds in Virginia, June 10 to 11, 2014$86,000 · 1.25 in hail · 16 events
- Damaging Winds in Virginia, June 10, 2014$65,000 · 55 kt wind · 7 events
- Tornado and Hail in Alabama, June 10, 2014$20,000 · EF1 · 6 events
- Damaging Winds in Ohio, June 10, 2014$51,000 · 50 kt wind · 5 events
- Damaging Winds and Lightning Strike in North Carolina, June 10, 2014$33,000 · 50 kt wind · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 526079, 526080, 526081, 526082, 530943, 526083, 526084, 526085, 526086, 526087, 526088, 526090.